MathSciNet Relay Station
MathSciNet bibliographic data
MR1143476 (93a:32021) 32E30 (32F05)
Zériahi, Ahmed Fonction de Green pluricomplexe à pôle à l'infini sur un espace de Stein parabolique et applications. (French) [Pluricomplex Green function with pole at infinity on a parabolic Stein space, and applications] Math. Scand. 69 (1991), no. 1, 89–126.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement